# SDR AALA20090824LGA01

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 58,054 hours, 29,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: MOD5536
- Part serial: 536B
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED SECTION 7 WORK CARD 5403 - SEAT MOUNTED ESCAPE PATH LIGHTING - DUAL FEED CHECK.  REPLACED FLOOR PATH LIGHTING CONTROL MODULE AND 4 BATTERY PACKS.
